# SDR SIMA200914801

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 18,239 hours, 16,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV, THE LEFT OMEGA BEAM WAS FOUND CORRODED AT FRAME 20.  PERFORMED A 3.0 INCH BY 14.85 INCH CUT OUT OF THE LEFT OMEGA BEAM TO REMOVE THE DAMAGE.  PREPARED A 18.1 INCH BY 3.6 INCH DOUBLER.  FABRICATED A 14.75 INCH BY 2.9 INCH FILLER , A 1.1 INCH BY 6.2 INCH BACK PLATE AND TWO SHIMS.  PREPPED, CLEANED AND TREATED REPAIR PARTS AND REPAIR AREA.  INSTALLED REPAIR PARTS IAW SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
